MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 PUSHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-35 PUSHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-251014
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies coil migration or misplacement, ischemia, and neurological deficits as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that peripheral coil embolization was performed for a splenic artery aneurysm.Post-deployment images demonstrated migration of an embolization coil to the splenic hilum.The patient experienced increasing pain over the following two weeks, which was managed with medications.Subsequent ct imaging taken 17 days post-procedure demonstrated segmental splenic infarction.The patient's current status has not been provided.

Brand Name
AZUR-35 PUSHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10752776
Report Number2032493-2020-00310
Device Sequence Number3196370
Product Code KRD
UDI-Device Identifier00810170012556
UDI-Public(01)00810170012556(11)180717(17)210630(10)18071752E
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K071939
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2018
Device Model Number45-251014
Device Catalogue Number45-251014
Device Lot Number18071752E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age40 YR